MathSciNet Relay Station
MathSciNet bibliographic data
MR38028 62.0X
Freeman, Murray F.; Tukey, John W. Transformations related to the angular and the square root. Ann. Math. Statistics 21, (1950). 607–611.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement